MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) UNIFY CRT-D; No Match

ABBOTT MEDICAL (CRM-SYLMAR) UNIFY CRT-D; No Match
Model Number CD3231-40
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implantable cardioverter defibrillator was found in backup operation.It was noted that it was unknown what caused the device to go into backup mode.Programming changes were performed to restore the device.The patient was in stable condition.

Brand Name
UNIFY CRT-D
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24914291
Report Number2017865-2026-08075
Device Sequence Number18458892
Product Code NIK
UDI-Device Identifier05414734504362
UDI-Public(01)05414734504362(10)A000107240(17)220930
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberCD3231-40
Device Catalogue NumberCD3231-40
Device Lot NumberA000107240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown